Integrals of Subharmonic Functions on Manifolds of Nonnegative Curvature.

H. Wu; R.E. Greene

Inventiones mathematicae (1974)

  • Volume: 27, page 265-298
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Wu, H., and Greene, R.E.. "Integrals of Subharmonic Functions on Manifolds of Nonnegative Curvature.." Inventiones mathematicae 27 (1974): 265-298. <http://eudml.org/doc/142313>.

@article{Wu1974,
author = {Wu, H., Greene, R.E.},
journal = {Inventiones mathematicae},
pages = {265-298},
title = {Integrals of Subharmonic Functions on Manifolds of Nonnegative Curvature.},
url = {http://eudml.org/doc/142313},
volume = {27},
year = {1974},
}

TY - JOUR
AU - Wu, H.
AU - Greene, R.E.
TI - Integrals of Subharmonic Functions on Manifolds of Nonnegative Curvature.
JO - Inventiones mathematicae
PY - 1974
VL - 27
SP - 265
EP - 298
UR - http://eudml.org/doc/142313
ER -

NotesEmbed ?

top

You must be logged in to post comments.